# SDR UALA2009011500168

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A320-232
- Aircraft serial: 862
- Aircraft time: 36,226 hours, 13,822 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Stiff
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVER STIFF CAUSING SLIDE DEPLOYMENT.  SUSPECT FREEZING TEMPS AND MOISTURE.  REMOVED BUSTLE, APPLIED HEAT TO MECHANISM UNTIL ABLE TO GET FREE MOVEMENT OF ARMING MECH.  ACCOMPLISHED REPLACEMENT OF THE GIRT BAR PRECAUTIONARY.  REPLACED DOOR SLIDE.
